# SDR MALA040276

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 30,044 hours, 25,376 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 7271110271
- Condition: Open
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT COWLING POPPED OPEN INFLIGHT.  AIR RETURN TO MEM.  REPLACED LEFT AND RIGHT FWD COWLINGS ON RIGHT ENGINE WITH SERVICEABLE UNITS.  RIGHT P/N 7271110-271, LEFT P/N 7271110-269.  GOOD FOR SERVICE.
